# SDR HALA9700317

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 227 - NOSE WHEEL GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO HNL, WHERE AND UNEVENTFUL LANDING WAS MADE.  REPLACED SCHRADER VALVE AND O-RING, SERVICED NOSE STRUT PER MM.  SWING NOSE GEAR, CHECKED GOOD.  (M)
